Navigation

Florent BAUDIER, Visiting Assistant Professor

[PHOTO]
Office: Blocker 525H
E-mail: florent[AT] math.tamu.edu
CV: CV.pdf


I'm currently taking a leave of absence that I am spending at the Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie (Paris 6)


Teaching

  • Spring 2015

Research Interests

  • Metric Geometry (embeddings of graphs, groups and general metric spaces, geometric properties of metric spaces...)
  • Nonlinear Banach Space Theory (nonlinear geometry, Lipschitz/uniform/coarse classification, Ribe Program, differentiability...)
  • Classical Banach Space Theory
  • Quantitative Metric Geometry (low distortion embeddings of finite metric spaces, probabilistic methods...)
  • Applications of the above to Theoretical Computer Science and Geometric Group Theory

Conference, Workshop and Seminar Organization

Publications

  • F. Albiac and F. Baudier, Embeddability of snowflaked metrics with applications to the nonlinear geometry of the spaces Lp and lp for 0<p<∞, to appear in Journal of Geometric Analysis.
  • F. Baudier, Embeddings of proper metric spaces into Banach spaces, Houston J. Math. 38 (2012), no. 1, 209-223.
  • F. Baudier, N. J. Kalton and G. Lancien, A new metric invariant for Banach spaces, Studia Math. 199 (2010), no. 1, 73-94.
  • F. Baudier and G. Lancien, Embeddings of locally finite metric spaces into Banach spaces, Proc. Amer. Math. Soc. 136 (2008),1029-1033.
  • F. Baudier, Metrical characterization of super-reflexivity and linear type of Banach spaces, Archiv Math. 89 (2007), 419-429.

Pre-prints

  • F. Baudier, Quantitative nonlinear embeddings into Lebesgue sequence spaces, submitted for publication.
  • F. Baudier, A topological obstruction to small-distortion embeddability into spaces of continous functions, preprint.

Vulgarization paper


Valid XHTML 1.1! Valid CSS!